Side effects from Gabbapentin

After a visit to the drs, we have agreed that I should gradually come of Gabbapentin to see if it's them that are causing these effects.

I did this from Friday through sun eve.

Feeling much brighter and energetic, although still flushing.

I started pregabalin last night. But I feel lethargic and aching.

Is this withdrawal from Gabbapentin?

1 Reply

oldestnewest
  • Hi bubba12

    I am so sorry to read that you are experiencing this, and I genuinely hope that your symptoms ease for you. According to most websites if you experience Gabbapentin withdrawal, then your symptoms get worse. So it is difficult to say if they are being caused by the Gabbapentin withdrawal, your Fibro or your new Pregabalin drug?

    My advice would be to monitor the situation and keep a diary of everything that is happening to you and present this to your GP for help and advice.

    I want to genuinely wish you all the best of luck

    Ken

You may also like...